# SDR SWAA2022012539838

- Difficulty date: May 19, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 54,190 hours, 31,450 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231ZF AT STATION 537.45 HAS DAMAGE AT FWD END. (MARKED) / REPAIRED DAMAGE AT FWD END OF CABIN FLOOR PANEL 231ZF IAW SRM 53-00-50-2R-9; SRM 53-00-50-2R-0 AND IAW BOEING DWG 144A581 SHT 11 REV-
